Radiation therapy to the chest: Women who had radiation therapy to the chest (including breasts) before age 30 are at an increased risk of breast cancer. This includes women treated with radiation for Hodgkin's lymphoma. Studies show that the younger a woman was when she received radiation treatment, the higher her risk of breast cancer later in life.
normally it is seen in the age above 45 years...and mostly at 60 year The older a woman is when she has her first child, the greater her chance of breast cance. Women who had their first menstrual period before age 12 are at an increased risk of breast cance. Women who went through menopause after age 55 are at an increased risk of breast cancer Women who never had children are at an increased risk of breast cancer. Women who take menopausal hormone therapy with estrogen plus progestin after menopause also appear to have an increased risk of breast cancer.
I am female 70 years of age. I have no children . I started menopause at 56. I weigh 100 kgs and althought I try to lose weight I have a lot of fat around my waist. My question is after I eat even a small meal I feel bloated, I have leg pains in my upper thighs (a burning sensation) I was wondering if there is a chance I have ovarian cancer. What would my doctor do to diagnose this problem. (ie an internal examination)
I have dry mouth from taking WellbutrinXL. I have had sores in my mouth on the right side for the past 10 weeks. I have never smoked or drank alcohol. I had this in November too but 10 days of Keflex cleared it up. I took Keflex again 6 weeks ago and the condition improved but didn t go away. Is it throat cancer? I m a 60 year old female. (My father died at age 58 from toncil cancer but he smoked heavily) Thank you! Tricia
Hi i m a female age 60 I have problem having pain during intercourse very painful I never had this experience before , I went to my doctor see what cause it. She recommended to take Estrace cream after I read all the side effect I might have in the future it s scary I m having a second thought .My question is what percented of the getting a cancer or other side effect of this medication or is there other option do I have to solve this problem ?(I still want to have intercourse once in awhile not having this pain)
Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?
hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.
Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder
I am 59 year old male. My foreskin is getting thicker, harder and I can't control where my urine goes. It goes everywhere. I have also found blood spots in my underwear a couple of times, months apart. I had a urinalysis and blood was found. I had a couple of heart attacks last year, but my heart is doing great! I had 2 stints put in. I take plavix, metropolol, simvistatin, lisinopril, and an 85mg aspirin daily. I will be seeing a urinologist in a month, but I am worried. Would like to have some idea what may be going on. I am overweight. I have arthritis. I don't drink or smoke and have never used drugs. I do use tylenol 3 and percoset for pain of the arthritis. I am not very active due to the arthritis pain. I have a degenerated disk in my low back, along with arthritis there. I have no pain urinating or in my kidneys. I have no difficulty urinating, except for the control of where it goes because of the foreskin. I have no problems with erections. Can you give me a little insight into what may be some of the things that may cause this bleeding? Thanks.
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...